# SDR UALA2011032201387

- Difficulty date: March 21, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 37,867 hours, 14,632 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1332
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED SPARKS COMING FROM NR 1 ENG ON START.  REPLACED NR 1 ENG STARTER, OPS CHECK GOOD.
